# SDR SIMA20160314002

- Difficulty date: March 14, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FWD EQUIP COMPARTMENT, WEB FLOOR HAS 3/8 INCH CRACK IN THE CORNER.  COMPLIED WITH REPAIR OF LT SIDE FWD EQUIP COMPARTMENT, WEB FLOOR IAW ETN-CR-53-099.
